Pictures of ultrametric spaces, the $p$-adic numbers, and valued fields. Holly, J. E. Amer. Math. Monthly, 108(8):721–728, 2001.
Pictures of ultrametric spaces, the $p$-adic numbers, and valued fields [link]Paper  doi  bibtex   
@article{MR1865659,
	Author = {Holly, Jan E.},
	Coden = {AMMYAE},
	Date-Added = {2016-02-18 17:21:59 +0000},
	Date-Modified = {2016-02-18 17:21:59 +0000},
	Doi = {10.2307/2695615},
	Fjournal = {The American Mathematical Monthly},
	Issn = {0002-9890},
	Journal = {Amer. Math. Monthly},
	Mrclass = {12J10 (54E35)},
	Mrnumber = {1865659},
	Number = {8},
	Pages = {721--728},
	Title = {Pictures of ultrametric spaces, the {$p$}-adic numbers, and valued fields},
	Url = {http://dx.doi.org/10.2307/2695615},
	Volume = {108},
	Year = {2001},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.2307/2695615}}
Downloads: 0